# SDR F3LA200200314

- Difficulty date: October 4, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED L/E OF LT OTBD MID T/E FLAP DENTED AND GOUGED AT OTBD ACTUATOR.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-53-01, SOPM 20-41-02 AND SOPM 20-42-01.
